The content in this blog is based on my experiences and the guidance I have received from my Care Team determined by my individual and evolving needs. Before beginning, trying, or experimenting with anything mentioned in this blog, you
MUST CONSULT A PHYSICIAN!!

Sunday, July 3, 2016

Side Effects of Diamox

A week ago or so, I had a lower lumbar puncture done to release the pressure of the build up of spinal fluid on my brain (PTC or IIH).  Apparently my pressure levels were much higher than they should have been so the Doctor changed my dose of acetazolamide - which is causing my body to expel fluids in.... a different fashion than it did previously.  Not to be gross but it gives me really bad diarrhea.  I spoke with my doctor and he said that it could be my body's way of pushing out more fluids/toxins or it could be a side-effect.  So I've been reaching out on twitter to see if anyone else taking Diamox has the similar issue.  

If you have - or even if you haven't - please hit up the comments and let me know.  


Thanks.

    

0 comments:

Post a Comment

Gadget

This content is not yet available over encrypted connections.
Related Posts Plugin for WordPress, Blogger...